MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 4X30IN 5 S/A V-40; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 4X30IN 5 S/A V-40; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number MB46G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.A suture with low resistance, caused intraoperative breakage.No adverse patient consequences were reported.Additional information was requested.

Brand Name
EB EXC GRN 4X30IN 5 S/A V-40
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente
dutra, km 154
sao paolo 12240 -908
BR   12240-908
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14186872
Report Number2210968-2022-02874
Device Sequence Number20316357
Product Code GAT
UDI-Device Identifier10705031046269
UDI-Public10705031046269
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberMB46G
Device Catalogue NumberMB46G
Device Lot NumberAP2764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown